# SDR 9804589947

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND A CRACK IN THE UPPER AFT SPAR IN THE CENTER TANK ACROSS THE VERTICAL LEG RADIUS AT WS 58.  REPAIRED PER EA 99-153041.
